# SDR CALA2024051301452

- Difficulty date: May 12, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N66831
- Make and model: Boeing 737924ER
- Aircraft serial: 44562
- Aircraft time: 31,523 hours, 11,268 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: P199753
- Condition: Odor
- Location: Recirc Fan
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IN CRUISE FLT ATTENDANTS REPORT AMMONIA/PLASTIC SMELL. EXECUTED SMOKE FIRE FUMES QRH.  RECIRCULATION FAN  FILTER REPLACED IAW AMM PUNGENT SMELL WAS DETECTED.  RAN THE AIRCRAFT 21-25-01. ENGINES  HIGH POWER RAN IN REFERENCE WITH BOEING AMM ENGINES.  BOTH PACK SYSTEM CHECKED IN REFERENCE WITH BOEING AMM21-51-00. ALL FOUR EMPLOYEES WALK THROUGH THE AIRCRAFT,
